Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 14, NWS Wilmington, OH

April 14, 2019Champaign County, Clark County, Ohio

NWS Wilmington, OH issued this tornado warning at Apr 14, 2019, 3:10 PM EDT for Champaign County, Clark County, Ohio. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 3:10 PM EDT (19:10 UTC)
Expired
Apr 14, 2019, 3:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Champaign County, OH, Clark County, OH

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 3:12 PM EDTTSTM WND DMG3 Nw Springfield, OHMOBILE HOME AND OUTBUILDING DESTROYED. SIGNIFICANT ROOF AND SIDING DAMAGE. CARLTON AVENUE. TIME ESTIMATED FROM RADAR.
Apr 14, 3:12 PM EDTTORNADO 03 Nnw Springfield, OHAN EF0 TORNADO WAS CONFIRMED IN GERMAN TOWNSHIP AND SPRINGFIELD IN CLARK COUNTY OHIO. TREES AND MOBILE HOMES WERE DAMAGED.
Apr 14, 3:20 PM EDTFUNNEL CLOUD2 Ne Tremont City, OH
Apr 14, 3:20 PM EDTTSTM WND DMG3 Wnw New Moorefield, OHSHINGLE AND ROOF DAMAGE AT SEVERAL HOMES ON W RIDGEWOOD ROAD. NUMEROUS TREES ALSO DOWNED THROUGHOUT THE SAME NEIGHBORHOOD.
Apr 14, 3:21 PM EDTTSTM WND DMG3 Nw New Moorefield, OHPOWER POLES AND TREES DOWNED ALONG E COUNTY LINE ROAD...AFFECTING BOTH CLARK AND CHAMPAIGN COUNTIES. A ROOF WAS PARTIALLY REMOVED FROM A BARN.
Apr 14, 3:28 PM EDTTSTM WND GST 51Ki74 Urbana Apt, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:33 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 629 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
629 m²/s²
0-3 km storm-relative helicity
740 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WFUS51 KILN 141910
TORILN
OHC021-023-141945-
/O.NEW.KILN.TO.W.0014.190414T1910Z-190414T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
310 PM EDT SUN APR 14 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Central Champaign County in west central Ohio...
  Northwestern Clark County in west central Ohio...

* Until 345 PM EDT.
    
* At 309 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near New Carlisle, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Springfield, Urbana, North Hampton, Tremont City, Mutual, Cable,
  Thackery, Westville, Lippincott, Powhattan, Mingo, Catawba Station,
  Kennard, Terre Haute, New Moorefield, Lawrenceville and Dialton.

This includes I-70 in Ohio near mile marker 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3989 8386 3995 8399 4024 8382 4022 8361
      4004 8361
TIME...MOT...LOC 1909Z 210DEG 37KT 3996 8391 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hatzos
3 follow-up statements
176 
WWUS51 KILN 141916
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
316 PM EDT SUN APR 14 2019

OHC021-023-141945-
/O.CON.KILN.TO.W.0014.000000T0000Z-190414T1945Z/
Champaign OH-Clark OH-
316 PM EDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CHAMPAIGN AND NORTH CENTRAL CLARK COUNTIES...
    
At 316 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Tremont City, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Springfield, Urbana, Tremont City, Mutual, Cable, Westville,
Lippincott, Powhattan, Mingo, Catawba Station, Kennard, Terre Haute
and Lawrenceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8383 4001 8393 4012 8389 4024 8382
      4022 8361 4004 8361
TIME...MOT...LOC 1916Z 217DEG 34KT 4000 8382 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hatzos
257 
WWUS51 KILN 141924
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
324 PM EDT SUN APR 14 2019

OHC023-141933-
/O.CAN.KILN.TO.W.0014.000000T0000Z-190414T1945Z/
Clark OH-
324 PM EDT SUN APR 14 2019

...THE TORNADO WARNING FOR NORTH CENTRAL CLARK COUNTY IS CANCELLED...
    
The thunderstorm which prompted the warning has moved out of the 
warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for west central
Ohio.

LAT...LON 4022 8361 4006 8361 4002 8370 4003 8384
      4011 8386 4024 8382
TIME...MOT...LOC 1923Z 213DEG 36KT 4005 8375 

$$

OHC021-141945-
/O.CON.KILN.TO.W.0014.000000T0000Z-190414T1945Z/
Champaign OH-
324 PM EDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CHAMPAIGN COUNTY...
    
At 323 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Powhattan, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Urbana, Mutual, Cable, Westville, Mingo, Kennard, Lippincott and
Powhattan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4022 8361 4006 8361 4002 8370 4003 8384
      4011 8386 4024 8382
TIME...MOT...LOC 1923Z 213DEG 36KT 4005 8375 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hatzos
197 
WWUS51 KILN 141936
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
336 PM EDT SUN APR 14 2019

OHC021-141945-
/O.EXP.KILN.TO.W.0014.000000T0000Z-190414T1945Z/
Champaign OH-
336 PM EDT SUN APR 14 2019

...THE TORNADO WARNING FOR CENTRAL CHAMPAIGN COUNTY WILL EXPIRE AT
345 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM EDT for west central
Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for
Champaign County.

LAT...LON 4022 8361 4006 8361 4002 8370 4003 8384
      4011 8386 4024 8382
TIME...MOT...LOC 1935Z 210DEG 37KT 4013 8369 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 14, 2:13 PM EDT, 57 minutes earlier.

Area forecast discussion, Apr 14, 2:13 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
213 PM EDT Sun Apr 14 2019

.SYNOPSIS...
A strong low pressure system will bring the chance for gusty
winds and severe weather to the region today into this evening.
High pressure will begin to work into the area on Monday.
Generally quiet weather will then be in place until another
storm system brings a return of thunderstorms to the region on
Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms will continue to develop ahead of a
low pressure system and cold front this afternoon. The airmass
is destabilizing appreciably in the warm sector across much of
our region. With MLCAPEs rising into the 1000-1500 range, along
with deep layer shear and turning of winds with height, severe
storms are still anticipated, especially across our eastern
half of the CWFA. SPC is anticipating a watch at some point.

Damaging winds will continue to be the primarily threat with
isolated large hail and a few tornadoes possible, with the
tornado threat highest over the east given better overall
parameters. Will continue to mention these threats in the HWO.
This convective activity will push eastward and out of the area
between 6 PM and 8 PM EDT.

Synoptic scale wind gusts will increase with mixing this
this afternoon. A Wind Advisory continues for roughly the
eastern three-fourths of the CWFA. Wind gusts of 40 to 50 mph
will be possible outside of thunderstorms.

Highs will vary across the region given the track of the low.
Highs will range from the lower 50s far northwest to the
mid/upper 70s over the south and southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
An upper level disturbance will keep lingering showers in the
forecast overnight and into the morning hours on Monday before
tapering off. Although a few snowflakes cannot be ruled out,
atmospheric profiles look like rain showers will be the primary
precipitation type. High pressure will begin to work into the
region towards the end of the short term.

Some wind gusts will be present during the day on Monday with
wind gusts up around 20 to 25 mph.

With cooler air in place, low temperatures tonight are expected
to drop into the 30s and high temperatures on Monday are only
expected to be in the 50s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Upper heights will be building as a surface ridge moves east of the
area allowing for the return of southerly flow. This will result in
temperatures quickly warming back above normal. A trough moving
through the mid section of the country will close off as it slowly
moves east into the lower Great Lakes by the end of the week.
Showers and thunderstorms will move into the area later Thursday and
continue into Thursday night ahead of a cold/occluded front. In the
wake of the front, temperatures will drop with Friday being a
transition day and Saturday being below normal. There will be a dry
slot on Friday but additional showers will move into the area Friday
night and Saturday as the vertically stacked low moves into the
region.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A fairly strong low pressure system over south central Indiana
this afternoon will quickly track northeast to a position near
far northeast Ohio by 00Z. As this occurs, an attendant cold
front will sweep east across the terminals.

Terminals are now mostly or will be in the warm sector ahead of
the cold front and low. Showers and thunderstorms will develop
along and ahead of the cold front, quickly moving across the
terminals between 18Z and 24Z. MVFR ceilings and visibilities
and local IFR visibilities will occur with the stronger storms.
Some storms may be severe with all hazards in play. In addition
windy conditions can be expected from the south ahead of the
cold front with gusts between 30 and 40 knots from KCVG
northeast to KCMH.

For tonight, the low will quickly move northeast to New England.
A mid level trough axis, along with moist, CAA will move into
the region overnight. There will be a chance of showers until
the trough axis passes by between 06Z and 12Z. Ceilings will
lower in the MVFR category then mostly in the IFR category
overnight. It will be brisk with west winds gusting between 25
and 30 knots.

On Monday, the mid level trough is forecast to move east while a
north to south oriented ridge builds into the region from the
west. Low clouds will lift through the morning, and then they
will begin to scatter during the afternoon as drier air pushes
in from the west. Gusty west winds to 25 knots will begin to
diminish down by mid to late afternoon as the surface ridge
approaches. VFR conditions are expected to eventually return by
the afternoon hours.

OUTLOOK...MVFR conditions along with a chance of thunderstorms
possible Thursday into Thursday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 9 PM EDT this evening for OHZ044>046-
     051>056-061>065-070>074-077>082-088.
KY...Wind Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 9 PM EDT this evening for INZ074-075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Hickman/Novak
SHORT TERM...Novak
LONG TERM...
AVIATION...Hickman
Hazardous weather outlook, Apr 14, 1:22 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
122 PM EDT Sun Apr 14 2019

KYZ094>100-OHZ045-046-052>056-062>065-071>074-078>082-088-151100-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union OH-Delaware-
Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-Clermont-Brown-
Highland-Adams-Pike-Scioto-
122 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and a few tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

INZ074-075-080-KYZ089>093-OHZ044-051-061-070-077-151100-
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Logan-Miami-Montgomery-Butler-Hamilton-
122 PM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and an isolated tornado will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon.

INZ073-OHZ026-043-060-151100-
Ripley-Hardin-Shelby-Preble-
122 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for Southeast Indiana and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Severe weather will be possible this afternoon into the early evening
hours. Best timing will be between 2 PM and 6 PM EDT. Damaging winds
will be the primary severe weather threat. However, isolated large
hail and an isolated tornado will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon.

INZ050-058-059-066-OHZ034-035-042-151100-
Wayne-Fayette IN-Union IN-Franklin IN-Mercer-Auglaize-Darke-
122 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Isolated severe storms will be possible this afternoon. Damaging
winds and large hail may occur.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 14, 2:07 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
207 PM EDT SUN APR 14 2019

OHZ070-071-077-141830-
Hamilton OH-Warren OH-Butler OH-
207 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON...EASTERN
BUTLER AND NORTHWESTERN WARREN COUNTIES UNTIL 230 PM EDT...

At 206 PM EDT, radar indicated a strong thunderstorm over Fairfield,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Forest Park,
Springboro, Sharonville, Monroe, Blue Ash, Trenton, Franklin,
Springdale, Reading, North College Hill, Wyoming, Mount Healthy,
Carlisle, South Middletown and Finneytown.

This includes I-75 in Ohio between mile markers 11 and 40.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3957 8454 3958 8416 3921 8442 3918 8459
      3931 8464
TIME...MOT...LOC 1806Z 207DEG 41KT 3934 8450

Hatzos
Special weather statement, Apr 14, 2:27 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
227 PM EDT SUN APR 14 2019

OHZ061-071-141900-
Montgomery OH-Warren OH-
227 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN AND
MONTGOMERY COUNTIES UNTIL 300 PM EDT...

At 227 PM EDT, radar indicated a strong thunderstorm over Carlisle,
moving north at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Dayton, Kettering, Huber Heights, Trotwood, Miamisburg, Springboro,
Vandalia, Englewood, Franklin, Moraine, Carlisle, Oakwood, West
Carrollton, Riverside, Clayton, Union, Germantown, New Lebanon,
Shiloh and Centerville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 25 and 38.
 I-75 in Ohio between mile markers 40 and 65.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3991 8436 3992 8416 3990 8417 3988 8415
      3988 8410 3957 8416 3957 8437 3959 8437
      3959 8443
TIME...MOT...LOC 1827Z 200DEG 42KT 3962 8433

Hatzos
Special weather statement, Apr 14, 3:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
300 PM EDT SUN APR 14 2019

OHZ052-053-062-141930-
Champaign OH-Clark OH-Greene OH-
300 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHAMPAIGN...WESTERN
CLARK AND NORTHWESTERN GREENE COUNTIES UNTIL 330 PM EDT...

At 300 PM EDT, radar indicated a strong thunderstorm over Fairborn,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Springfield, Huber Heights, Fairborn, Urbana, New Carlisle,
Wright-Patterson Afb, Northridge, Enon, St. Paris, North Hampton,
Tremont City, Donnelsville, Green Meadows, Thackery, Westville,
Hustead, Powhattan, Terre Haute and Dialton.

This includes I-70 in Ohio between mile markers 41 and 55.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4013 8369 3998 8365 3976 8398 3983 8409
      3984 8409 3984 8406 4001 8404 4014 8394
TIME...MOT...LOC 1900Z 220DEG 47KT 3984 8400

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:06 AM EDTWind AdvisoryILNAdams, Brown, Butler, Champaign, Clark, Clermont and 20 more14 hr
Apr 14, 2:07 PM EDTSpecial Weather StatementILNButler, Hamilton23 min
Apr 14, 2:27 PM EDTSpecial Weather StatementILNMontgomery33 min
Apr 14, 3:00 PM EDTSpecial Weather StatementILNChampaign, Clark30 min
Apr 14, 3:31 PM EDTSpecial Weather StatementILNClark29 min
Apr 14, 3:35 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union25 min
Apr 14, 3:40 PM EDTSpecial Weather StatementILNHardin35 min
Apr 14, 3:45 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble45 min
Apr 14, 3:49 PM EDTSpecial Weather StatementILNPike26 min
Apr 14, 3:52 PM EDTSpecial Weather StatementILNChampaign23 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningILNHardin, Union16 min
Apr 14, 3:57 PM EDTSpecial Weather StatementILNPickaway33 min
Apr 14, 4:00 PM EDTSpecial Weather StatementILNClinton30 min
Apr 14, 4:09 PM EDTSpecial Weather StatementILNLicking21 min
Apr 14, 4:10 PM EDTSpecial Weather StatementILNLicking20 min
Apr 14, 4:13 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross47 min
Apr 14, 4:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Logan, Miami, Shelby50 min
Apr 14, 4:27 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking48 min
Apr 14, 4:30 PM EDTSpecial Weather StatementILNLicking30 min
Apr 14, 4:38 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren37 min
Apr 14, 4:46 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Apr 14, 5:07 PM EDTSpecial Weather StatementILNChampaign, Hardin, Logan, Union38 min
Apr 14, 5:09 PM EDTSpecial Weather StatementILNClinton, Warren36 min
Apr 14, 5:31 PM EDTSpecial Weather StatementILNFayette, Greene29 min
Apr 14, 5:37 PM EDTSpecial Weather StatementILNUnion38 min
Apr 14, 6:28 PM EDTSpecial Weather StatementILNLicking47 min
Apr 14, 6:33 PM EDTSevere Thunderstorm WarningILNFairfield, Licking42 min

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.